User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Gee, M.; Küttler, U.; Wall, W.A 
Title:
Truly monolithic algebraic multigrid for fluid-structure interaction 
Abstract:
The coupling of flexible structures to incompressible fluids draws a lot attention during the last decade. Many different solution schemes have been proposed. In this contribution we concentrate on strong coupling fluid-structure interaction by means of monolithic solution schemes. Therein, a Newton-Krylov method is applied to the monolithic set of nonlinear equations. Such schemes require good preconditioning to be efficient. We propose two preconditioners that apply algebraic multigr...    »
 
Keywords:
fluid-structure interaction; monolithic solution schemes; algebraic multigrid 
Dewey Decimal Classification:
620 Ingenieurwissenschaften 
Journal title:
International Journal for Numerical Methods in Engineering 
Year:
2011 
Journal volume:
85 
Journal issue:
Pages contribution:
987-1016 
Reviewed:
ja 
Language:
en 
Status:
Verlagsversion / published 
Semester:
SS 10 
Format:
Text